# SDR CALA0700588

- Difficulty date: October 16, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 61,120 hours, 31,452 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3036
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR CRACKED AT EXT HANDLE CUTOUT.  INSTALLED AND REPAIR DOUBLER IAW SRM 52-00-01 REPAIR 3.
